# SDR USAA2009100192686

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 33,137 hours, 13,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 62 - BOS-LAX - EMERGENCY LIGHTS - 2 FLASHLIGHTS INOPERATIVE IN CABIN.  REMOVED AND REPLACED BATTERIES IN FLASHLIGHTS.  OPERATIONAL CHECK WAS GOOD.
